Rebound Headaches

Businesswoman_With_Headache_395810

It is called rebound headache.  What happens in rebound headaches is someone takes medications to treat headache and, essentially, they become so used to that medication that when they don’t have it, they actually get a headache going through withdrawal without that medicine.  Rebound headache is a common problem, but it is one that is not diagnosed that often for the very reason that many people are not aware that this is an issue.  So, rebound headache is something that doctors often look at and know that it can be a serious issue.

 

For more information, please go to www.123MyMD.com.   

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: